I've been on it for about a year and a half, I'm at 100 mcg. I've stopped taking it for about 2 months now. I've only taken about 5 pills in that time. I want to know if some of the problems I'm having are from this. I take a lot of other meds so I just skip it without realizing it. I've been having severe depression or severe anxiety, hair loss, lethargy and insomnia and even the pain I'm treated for is worse. Would this be related at all?
9 Jun 2010
Did you stop the Synthroid on your doctors advice?
It sounds as though you are experiencing symptoms of hypothyroidism - because you are not taking Synthroid and your thyroid hormone levels are low.
You should talk with your doctor.
http://www.drugs.com/enc/hypothyroidism.html - scroll down to symptoms, then exams and tests.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking .75mcg of Synthroid per day. What, if any, interactions or affects can I expect if I also take Acetyl-L Tyrosine 300mg per day? The ...
1 answer • 12 Aug 2010
Does anyone else have issues with mouth sores(canker sores)? Was diagnosed 8 months ago with hypothyroidism, started with levothyroxine as meds... am ...
5 answers • 19 Sep 2011
My 9-year old daughter started taking it 8 months ago and has lost focus. Her grades are still good, but dropping, and she says she feels like the ...
1 answer • 20 Aug 2012
I was diagnosed with hypothyroidism 6 years ago, and still have symptoms and my primary care physician has not been able to find the right dose of ...
3 answers • 2 Jun 2014
I was just diagnosed with hypothyroidism and prescribed 75mcg synthroid. I have been taking the medicine a week now and feel worse than before I ...
2 answers • 30 Oct 2014